Alert archive / Nebraska / Wind Advisories in 2010

Wind Advisory 1, NWS North Platte, NE

January 24, 201026 counties in Nebraska

NWS North Platte, NE issued this wind advisory at Jan 24, 2010, 2:36 AM MST for 26 counties in Nebraska. It took effect at Jan 24, 2010, 8:00 AM MST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 24, 2010, 2:36 AM MST (09:36 UTC)
In effect from
Jan 24, 2010, 8:00 AM MST
Expired
Jan 24, 2010, 8:00 PM MST
In force
12 hr
Issued by
NWS North Platte, NE
All 26 counties

Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.6 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2010-01-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2010-01-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
965 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-98 m²/s²
0-3 km storm-relative helicity
-56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

179 
WWUS73 KLBF 240936
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
336 AM CST SUN JAN 24 2010

...STRONG NORTHWEST WINDS TODAY...

.DEEP LOW PRESSURE OVER THE UPPER MIDWEST AND STRONG ARCTIC HIGH
PRESSURE BUILDING SOUTH THROUGH THE NORTHERN PLAINS WILL PRODUCE
STRONG NORTHWEST WINDS ACROSS NEBRASKA TODAY.

NEZ004>010-022>029-035>038-056>059-069>071-094-242000-
/O.NEW.KLBF.WI.Y.0001.100124T1500Z-100125T0300Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...
HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE
336 AM CST SUN JAN 24 2010 /236 AM MST SUN JAN 24 2010/

...WIND ADVISORY IN EFFECT FROM 9 AM CST /8 AM MST/ THIS MORNING
TO 9 PM CST /8 PM MST/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS
MORNING TO 9 PM CST /8 PM MST/ THIS EVENING. 

* NORTHWEST WINDS THIS MORNING WILL GRADUALLY INCREASE TO 30 TO 35
  MPH BY AROUND NOON TIME...REMAIN STRONG THROUGHOUT THE AFTERNOON AND
  THEN DIMINISH DURING THE EVENING. GUSTS TO 50 MPH ARE LIKELY IN
  OPEN AREAS.

* OCCASIONAL SNOW SHOWERS ACROSS NORTHERN NEBRASKA WILL COMBINE
  WITH THE WINDS TO REDUCE VISIBILITY TO 1/2 MILE AT TIMES. LESS
  THAN 2 INCHES ACCUMULATION IS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
4 follow-up statements
017 
WWUS73 KLBF 240937 AAA
NPWLBF

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
337 AM CST SUN JAN 24 2010

...STRONG NORTHWEST WINDS TODAY...

.DEEP LOW PRESSURE OVER THE UPPER MIDWEST AND STRONG ARCTIC HIGH
PRESSURE BUILDING SOUTH THROUGH THE NORTHERN PLAINS WILL PRODUCE
STRONG NORTHWEST WINDS ACROSS NEBRASKA TODAY.

NEZ004>010-022>029-035>038-056>059-069>071-094-242200-
/O.CON.KLBF.WI.Y.0001.100124T1500Z-100125T0300Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...
HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE
337 AM CST SUN JAN 24 2010 /237 AM MST SUN JAN 24 2010/

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS
MORNING TO 9 PM CST /8 PM MST/ THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS
MORNING TO 9 PM CST /8 PM MST/ THIS EVENING. 

* NORTHWEST WINDS THIS MORNING WILL GRADUALLY INCREASE TO 30 TO 
  35 MPH BY AROUND NOON TIME...REMAIN STRONG THROUGHOUT THE 
  AFTERNOON AND THEN DIMINISH DURING THE EVENING. GUSTS TO 50 
  MPH ARE LIKELY IN OPEN AREAS. 

* OCCASIONAL SNOW SHOWERS ACROSS NORTHERN NEBRASKA WILL COMBINE 
  WITH THE WINDS TO REDUCE VISIBILITY TO 1/2 MILE AT TIMES. LESS 
  THAN 2 INCHES ACCUMULATION IS EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
484 
WWUS73 KLBF 240948 AAB
NPWLBF

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
348 AM CST SUN JAN 24 2010

...STRONG NORTHWEST WINDS TODAY...

.DEEP LOW PRESSURE OVER THE UPPER MIDWEST AND STRONG ARCTIC HIGH
PRESSURE BUILDING SOUTH THROUGH THE NORTHERN PLAINS WILL PRODUCE
STRONG NORTHWEST WINDS ACROSS NEBRASKA TODAY.

NEZ004>010-022>029-035>038-056>059-069>071-094-242200-
/O.CON.KLBF.WI.Y.0001.100124T1500Z-100125T0300Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...
HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE
348 AM CST SUN JAN 24 2010 /248 AM MST SUN JAN 24 2010/

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS
MORNING TO 9 PM CST /8 PM MST/ THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS
MORNING TO 9 PM CST /8 PM MST/ THIS EVENING. 

* NORTHWEST WINDS THIS MORNING WILL GRADUALLY INCREASE TO 30 TO 
  35 MPH BY AROUND NOON TIME...REMAIN STRONG THROUGHOUT THE 
  AFTERNOON AND THEN DIMINISH DURING THE EVENING. GUSTS TO 50 
  MPH ARE LIKELY IN OPEN AREAS. 

* OCCASIONAL SNOW SHOWERS ACROSS NORTHERN NEBRASKA WILL COMBINE
  WITH THE WINDS TO REDUCE VISIBILITY TO AS LOW AS 1/2 MILE AT
  TIMES. LESS THAN 2 INCHES ACCUMULATION IS EXPECTED. NO
  SIGNIFICANT TRAVEL PROBLEMS ARE EXPECTED AS THE SNOW WILL BLOW
  OFF THE ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
998 
WWUS73 KLBF 241209 AAC
NPWLBF

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
609 AM CST SUN JAN 24 2010

...STRONG NORTHWEST WINDS TODAY...

.DEEP LOW PRESSURE OVER THE UPPER MIDWEST AND STRONG ARCTIC HIGH
PRESSURE BUILDING SOUTH THROUGH THE NORTHERN PLAINS WILL PRODUCE
STRONG NORTHWEST WINDS ACROSS NEBRASKA TODAY.

NEZ004>010-022>029-035>038-056>059-069>071-094-242200-
/O.CON.KLBF.WI.Y.0001.100124T1500Z-100125T0300Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...
HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE
609 AM CST SUN JAN 24 2010 /509 AM MST SUN JAN 24 2010/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS
EVENING. 

* NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH THIS MORNING...REMAIN
  STRONG THROUGHOUT THE AFTERNOON AND THEN DIMINISH DURING THE
  EVENING. GUSTS TO 55 MPH ARE LIKELY IN OPEN AREAS.

* OCCASIONAL SNOW SHOWERS ACROSS NORTHERN NEBRASKA WILL COMBINE 
  WITH THE WINDS TO REDUCE VISIBILITY TO AS LOW AS 1/2 MILE AT 
  TIMES. LESS THAN 2 INCHES OF SNOW ACCUMULATION IS EXPECTED. NO 
  SIGNIFICANT TRAVEL PROBLEMS ARE EXPECTED AS THE SNOW WILL BLOW 
  OFF THE ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
614 
WWUS73 KLBF 241825
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1225 PM CST SUN JAN 24 2010

...STRONG NORTHWEST WINDS THIS AFTERNOON AND EVENING...

.DEEP LOW PRESSURE OVER THE UPPER MIDWEST AND STRONG ARCTIC HIGH
PRESSURE BUILDING SOUTH THROUGH THE NORTHERN PLAINS WILL PRODUCE
STRONG NORTHWEST WINDS ACROSS NEBRASKA THROUGH THIS EVENING.

NEZ004>010-022>029-035>038-056>059-069>071-094-250300-
/O.CON.KLBF.WI.Y.0001.000000T0000Z-100125T0300Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...
HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE
1225 PM CST SUN JAN 24 2010 /1125 AM MST SUN JAN 24 2010/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS
EVENING. 

* NORTHWEST WINDS OF 30 TO 40 MPH WILL PERSIST THROUGH EARLY THIS
  EVENING. THE WINDS MAY GUST UP TO 50 MPH IN OPEN AREAS.

* OCCASIONAL SNOW SHOWERS ACROSS NORTHERN NEBRASKA WILL COMBINE
  WITH THE WINDS TO REDUCE VISIBILITY TO AS LOW AS ONE HALF MILE
  AT TIMES. ONLY MINOR SNOW ACCUMULATIONS ARE EXPECTED...AND NO
  SIGNIFICANT TRAVEL PROBLEMS ARE EXPECTED AS THE SNOW WILL BLOW
  OFF THE ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CJS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this wind advisory went out at Jan 24, 2:28 AM MST, 8 minutes earlier.

Area forecast discussion, Jan 24, 2:28 AM MST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
328 AM CST SUN JAN 24 2010

.DISCUSSION...
LARGE AND COMPLEX SYSTEM CONTINUES TO AFFECT MUCH OF THE CENTRAL AND
NORTHERN PLAINS. FOR OUR AREA...UPPER LEVEL LOW WILL DROP SOUTHEAST
TO NEAR KSUX BY EARLY THIS EVENING...WITH STRONG NORTHWEST WINDS TO
DEVELOP ON THE BACK SIDE OF SYSTEM...AS WELL AS SNOW SHOWERS. WINDS
APPEAR TO BE THE MAIN STORY...AS ANY SNOWFALL WILL BE VERY LIGHT.
ALL OF THE CWA WILL HAVE THE POTENTIAL TO REACH WIND ADVISORY
CRITERIA WIND SPEEDS TODAY...AND HAVE POSTED A WIND ADVISORY
BEGINNING AT 15Z THIS MORNING...AND EXPIRING AT 03Z THIS EVENING.
THE PANHANDLE THROUGH SOUTHWEST APPEAR TO BE AT RISK FOR THE
STRONGEST WINDS...AS LAPSE RATES THROUGH THIS AREA WILL BE QUITE
STEEP...AND MIXING DOWN THE STRONGER WINDS ALOFT SHOULD BE NO
PROBLEM. LAPSE RATES ARE NOT QUITE AS STEEP ACROSS THE NORTH AND
NORTHEAST...BUT REGARDLESS...IT STILL APPEARS THAT AT LEAST LOW END
CRITERIA WIND SPEEDS WILL BE MET. SHOULD BE A LULL IN THE WINDS
TONIGHT...BUT INCREASE ONCE AGAIN MONDAY. ALL INDICATIONS ARE
ANOTHER WIND ADVISORY WILL PROBABLY BE NEEDED MONDAY.

NOW REGARDING THE SNOW SHOWERS...THE NORTHERN THIRD OF THE STATE
WILL HAVE THE BEST CHANCE...AS DECENT LIFT IS NOTED UP THROUGH
H7...ALONG WITH SOME MOISTURE AVAILABILITY. FURTHER SOUTH...WEAK
LIFT IS STILL PRESENT...BUT ATMOSPHERE IS NOTABLY DRIER. WILL
CONTINUE THE LIKELY CHANCES NORTH...AND SLIGHT SOUTH. MODELS /GFS
AND ECMWF/ HAVE BEEN HINTING AT THE PINE RIDGE AREA OF NORTHERN
SHERIDAN COUNTY RECEIVING AN INCH OR TWO OF SNOW...AND BOOSTED POPS
TO NEAR 70 PERCENT IN THAT AREA. LINGERING SNOW SHOWERS WILL BE
POSSIBLE ACROSS THE NORTHEAST THIRD OF THE AREA INTO MONDAY.

HAVE OPTED TO CONTINUE AND KEEP POPS OUT OF THE EXTENDED FORECAST
AT THIS POINT...AS IT STILL APPEARS THE MAIN ENERGY WITH THE SYSTEM
THURSDAY WILL BE TO OUR SOUTH.

TEMPERATURES WILL BE NEAR OR SLIGHTLY BELOW NORMAL TODAY...AND
THROUGH THE UPCOMING WEEK. GFS AND ECMWF ARE HINTING THAT SOME VERY
COLD ARCTIC AIR MAY TRY AND SPILL INTO THE NORTHEAST THURSDAY AND
FRIDAY. GOOD AGREEMENT HERE...AND WENT AHEAD AND TRENDED THURSDAY
TEMPERATURES DOWN A COUPLE OF DEGREES. WILL LET THE DAY SHIFT
EVALUATE FURTHER...BUT IT IS POSSIBLE THAT THE NORTHEAST MAY REMAIN
IN THE UPPER TEENS FOR HIGHS BY WEEKS END.
&&

.AVIATION...
VFR CONDITIONS CONTINUE TODAY AND TONIGHT. OCCASIONAL MVFR IS LIKELY
ALONG HIGHWAY 20 AS SCATTERED SNOW SHOWERS MOVE SOUTH. BEST GUESS
FOR THESE CONDITIONS IS 2SM -SHSN OVC012. WINDS ALL AREAS TODAY
31030G40KT DECREASING TO 31025G35KT TONIGHT.
&&

.LBF WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY FOR ALL ZONES IN
EFFECT FROM 15Z SUNDAY UNTIL 03Z MONDAY.
&&

DISCUSSION...TAYLOR
AVIATION...COLE
Hazardous weather outlook, Jan 23, 2:33 PM MST, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
333 PM CST SAT JAN 23 2010

NEZ004>010-022>029-035>038-056>059-069>071-094-242145-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
333 PM CST SAT JAN 23 2010 /233 PM MST SAT JAN 23 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED SNOW SHOWERS WILL MOVE IN ACROSS NORTHERN
NEBRASKA OVERNIGHT...ONLY A DUSTING OF SNOW EXPECTED AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SUNDAY AND MONDAY...DEEP LOW PRESSURE OVER THE UPPER MIDWEST AND
STRONG ARCTIC HIGH PRESSURE BUILDING SOUTH THROUGH THE NORTHERN
PLAINS WILL LIKELY COMBINE TO PRODUCE NORTHWEST WINDS IN EXCESS
OF 30 MPH. ADDITIONALLY...SNOW SHOWERS MOVING SOUTH INTO NORTHERN
NEBRASKA SUNDAY COULD COMBINE WITH THE STRONG WINDS TO PRODUCE
HAZARDOUS TRAVEL CONDITIONS ACROSS PARTS OF NORTHERN NEBRASKA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

13

Nearby

Wind Advisories in Nebraska, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.